# SDR EIA2006062

- Difficulty date: April 26, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF, AIRCREW REPORTS UNKNOWN FLASH OF LIGHT OUTSIDE LEFT SIDE WINDOW.  NO ENGINE PARAMETER SHIFT NOTED, LEFT MWTS GEAR THERMALED AT GATE.  WAITING FOR IRREGULARITY REPORT AND LOG PAGES FOR FURTHER INFO.
